# SDR SWIA201641760

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 2,424 hours, 1,288 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT PAX DOOR OPEN WARNING MESSAGE.  DECLARED AN EMERGENCY DIVERTED.  OPEN
